# SDR SCNA98012

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: UNK
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3500113
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VESTS WERE REJECTED AT SHOP DUE TO FAILURE OF AIR RETENTION TEST IN ACCORDANCE WITH MFG CMM 25607, 25602, 25606 AND 256064.
